Navier-Stokes Equations in the Besov Space Near L and BMO

Hideo Kozono, Takayoshi Ogawa, Yasushi Taniuchi

Research output: Contribution to journalArticlepeer-review

87 Citations (Scopus)


We prove a local existence theorem for the Navier-Stokes equations with the initial data in [formula-omited] containing functions which do not decay at infinity. Then we establish an extension criterion on our local solutions in terms of the vorticity in the homogeneous Besov space (formula-omited).

Original languageEnglish
Pages (from-to)303-324
Number of pages22
JournalKyushu Journal of Mathematics
Issue number2
Publication statusPublished - 2003
Externally publishedYes

ASJC Scopus subject areas

  • General Mathematics


Dive into the research topics of 'Navier-Stokes Equations in the Besov Space Near L and BMO'. Together they form a unique fingerprint.

Cite this